Eye lashes and Tamoxifen
This is a response to the comment posted by Christy on the blog below this one. (and, Christy, great to hear from you, and I am delighted we are findng ways to make this work)
Oh, sadly, yes, Tamoxifen can make your eye lashes and hair and eye brows thin. The same thing can happen with any of the AIs. As far as I know, the reason is the depletion of estrogen which puts us in the same hair situation as older women who often have thinning hair. Unlike the ravages of chemotherapy, Tam will not cause all of your lashes or hair to come out, but indeed you may notice thinning. I have no suggestions of anything that might help.
On a similar note, my own hair, now three and a half years after completing chemotherapy, is certainly back, but is much less thick than it was before falling out. It is so much better than being bald that I don't feel I have the right to complain, but I wish I had my old hair back! All of these minor issues related to breast cancer and its treatment are most irritating!